# SDR R6F2011F00001

- Difficulty date: December 12, 2010
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N595PC
- Make and model: Cessna 550
- Aircraft serial: 5500826
- Engine: Pwa PW530A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, CREW WAS UNABLE TO RETRACT THE LANDING GEAR.  LT MAIN GEAR INITIALLY RETRACTED THEN RETURNED TO A DOWN AND LOCKED POSITION.  RT AND NLG OPERATED NORMALLY.  AFTER COMPLETING THE GEAR MALFUNCTION CHECKLIST CREW RETURNED TO DEPARTURE FOR A NORMAL APPROACH AND LANDING.  UPON INSP, LT MLG UPLOCK SWITCH FOUND TO BE FAILED.  REPLACED SWITCH.
